MathSciNet Relay Station
MathSciNet bibliographic data
MR941340 53A15 (53C40)
Nomizu, Katsumi; Pinkall, Ulrich Cubic form theorem for affine immersions. Reprinted in Affine Differentialgeometrie [(Oberwolfach, 1986), 338–362, Tech. Univ. Berlin, Berlin, 1988. Results Math. 13 (1988), no. 3-4, 338–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement